Skip to main content
Log in

Periodic and almost periodic solutions of functional-differential equations

  • Published:
Archive for Rational Mechanics and Analysis Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Antosiewicz, H. A., Forced periodic solutions of systems of differential equations. Ann. Math. 57, 314–317 (1953).

    Google Scholar 

  2. Bogoliubov, N. N., & Yu. A. Mitropolski, Asymptotic Methods in the Theory of Nonlinear Oscillations, Moscow, 1955; Revised, 1958. [In Russian.]

  3. Cooke, K. L., Forced periodic solutions of a stable nonlinear differential-difference equation. Ann. Math. 61, 381–387 (1955).

    Google Scholar 

  4. Farnell, A. B., C. E. Langenhop & N. Levinson, Forced periodic solutions of a stable nonlinear system of differential equations. J. Math. Phys. 29, 300–302 (1951).

    Google Scholar 

  5. Halanay, A., Periodic and almost periodic solutions of systems of differential equations with retarded arguments. Rev. Math. Pures Appl. 4, 685–691 (1959). [In Russian.]

    Google Scholar 

  6. Halanay, A., An averaging method for systems of differential equations with lagging argument. Rev. Math. Pures Appl. 4, 467–483 (1959).

    Google Scholar 

  7. Halanay, A., Almost periodic solutions of systems of differential equations with a lagging argument and a small parameter. Rev. Math. Pures Appl. 5, 75–79 (1960).

    Google Scholar 

  8. Hale, J. K., Oscillations in Nonlinear Systems. New York: McGraw-Hill 1963.

    Google Scholar 

  9. Hale, J. K., Asymptotic behavior of the solutions of differential-difference equations. Proc. Symp. Nonlinear Oscillations, IUTAM, Kiev, USSR, September 1961, RIAS, TR 61–10.

    Google Scholar 

  10. Hale, J. K., Functional-differential equations with parameters. Contributions to Differential Equations 1, 401–410 (1963).

    Google Scholar 

  11. Klimushchev, A. I., & N. N. Krasovskii, Uniform asymptotic stability of systems of differential equations with a small parameter in the derivative terms. Prikl. Mat. Meh. 25, 680–690 (1961).

    Google Scholar 

  12. Klimushchev, A. I., Prikl. Mat. Meh. 26, 52–61 (1962).

    Google Scholar 

  13. Krasovskii, N., Some Problems in the Theory of Stability of Motion. Moscow 1959.

  14. Krasovskii, N., On periodic solutions of differential equations involving a time lag. Dokl. Akad. Nauk SSSR (N.S.) 114, 252–255 (1957).

    Google Scholar 

  15. Langenhop, C. E., Note on almost periodic solutions of nonlinear differential equations. J. Math. Phys. 38, 126–129 (1959).

    Google Scholar 

  16. Shimanov, N., Almost periodic solutions in nonlinear systems with retardation. Dokl. Akad. Nauk SSSR 125, 1203–1206 (1959). [In Russian.]

    Google Scholar 

  17. Hale, J. K., & I. Seifert, Bounded and almost periodic solutions of singularly perturbed equations. J. Math. Anal. Appl. 3, 18–24 (1961).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Communicated by L. Cesari

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hale, J.K. Periodic and almost periodic solutions of functional-differential equations. Arch. Rational Mech. Anal. 15, 289–304 (1964). https://doi.org/10.1007/BF00249199

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00249199

Keywords

Navigation